Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 481729, 10 pages
http://dx.doi.org/10.1155/2013/481729
Research Article

A New Fractional Subequation Method and Its Applications for Space-Time Fractional Partial Differential Equations

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 22 February 2013; Accepted 1 July 2013

Academic Editor: Magdy A. Ezzat

Copyright © 2013 Fanwei Meng and Qinghua Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fanwei Meng and Qinghua Feng, “A New Fractional Subequation Method and Its Applications for Space-Time Fractional Partial Differential Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 481729, 10 pages, 2013. https://doi.org/10.1155/2013/481729.